I have been taking venlafaxine for a couple years. I began having tingly/prickly feelings in my face, which eventually would go throughout my whole body. My doctor did not believe it was my medicines, so sent me for an MRI, which came up clear. I worked with my doctor to wean off venlafaxine, for the past month, and am now 100% off. The tingling in my body is awful throughout my whole body, which is also making me dizzy and nauseous. If you have had the same experiences, as I see some of you have, how long did these symptoms last?
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2015 • 1 answer
Posted 17 Jan 2016 • 3 answers
Posted 1 Feb 2017 • 2 answers
Posted 15 Jul 2017 • 2 answers
Posted 25 Mar 2018 • 0 answers